Mesalamine - has anyone experienced any weight gain from taking lialda?

Answers (1)

31 Mar 2011

Yes! I gained weight when I started taking Lialda and I was glad! I was loosing weight because my colon was in such bad shape I was not absorbing nutrients - bleeding regularly. When I started using Lialda, my condition cleared up and the bleeding stopped. My Iron count went up and I gained back over 10 pounds that I had lost due to the colitis. I am currently still taking the meds, but am watching what I eat and exercising more regularly to get into shape. I do not consider the weight I gained to be a bad thing. The drug helped me. Now I just need to be cognisent of my personal diet and activity. I recommend Lialda to anyone who had Colitis! It worked wonders for me.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Ulcerative Colitis - Started with Proctitis... and treated with Canasa (supp), then added?

... hydrocortizone (supp,) then switched to cortifoam, then antibiotocs because c-diff seemed to set in. Now Lialda during the day and Messalamine ...

5 answers 11 Jun 2010

If losing hair when taking Apriso will it grow back or is it permanent?

Apriso is a mesalamine for ulcerative colitis.

1 answer 1 Aug 2010

How long should I take the medication Lialda?

I was diagnosed with a mild form of Ulcerative Colitis my senior year in college.I noticed alot of blood in my stool and went to the doctor right ...

1 answer 10 Aug 2010

Ulcerative Colitis - I was diagnosed yesterday with UC, what drugs do you take?

It has been active for almost 3 months (Mild to moderate) dr prescribed Delzicol. It is almost 900/mo! I don't have insurance and I am on ...

1 answer 30 Jul 2013

Anyone recently started Lialda & at what dose did you experience change? Good or bad?

My doctor did a poor job of explaining what I might expect to feel after I started this graduated regimen of Lialda. I am 60 and the only other ...

1 answer 14 Dec 2013